MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE
Model Number 72018201
Medical Device Problem Codes Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 unique identifier (udi) for lgx preconnect: (b)(4).
 
Event or Problem Description
It was reported that the reservoir of this inflatable penile prosthesis (ipp) presented a fluid loss.The ipp was explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for lgx preconnect: (b)(4).Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Both cylinders were microscopically inspected and had wear at a fold in the proximal end, middle, and distal end of the cylinder.Both cylinders passed the leak test.Momentary squeeze (ms) pump kink resistant tubing (krt) was microscopically inspected and were worn to the filament.The ms pump passed leak test and functional evaluation.The reservoir was microscopically inspected and tested for leaks.The component presented wear at a fold in its shell, and it did not pass the leakage test.Based on the information available and analysis results, the leak identified in the reservoir could have caused or contributed to the reported clinical observation of reservoir fluid loss.
 
Event or Problem Description

Brand Name
CONCEAL
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21810625
Report Number2124215-2025-21865
Device Sequence Number7568458
Product Code JCW
UDI-Device Identifier00878953005676
UDI-Public(01)00878953005676(17)290910(10)1100587543
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72018201
Device Catalogue Number72018201
Device Lot Number1100587543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRX 15: UPN 72404301 LOT 1100584759.; CRX 15: UPN 72404301 LOT 1100584759.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexMale